# SDR NACA2025040500001

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,716 hours, 20,015 cycles
- Engine: Pwa PW4060
- Engine time: 706 hours, 84 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R VIBE INDICATOR SHOWED OSCILLATION DURING CLIMB, 2.5 OR 4.0 THEN ZERO. ACCOMPLISHED FIM 77-31 FT 806 AND 807M NO DISCREPANCIES NOTED.
